# SDR FDEA201308051803

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N323013
- Condition: Corroded
- Location: Bs 1392
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  1392, STRINGER 13L INBD SURFACE FOUND CORRODED.  REPAIRED IAW EA F-5310-T0301713, PART 1.  MAJOR REPAIR.
